# SDR AALA201904309004

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 59,049 hours, 23,749 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON GEAR EXTENSION, ALL GEAR GREEN LIGHTS, BUT HORN AND ALL RED GEAR LIGHTS ALSO ILLUMINATED. RAN QRH CHECKLIST AND LANDED UNEVENTFULLY. MAINTENANCE FOUND LANDING GEAR CONTROL LEVER STICKY, CLEANED AND LUBRICATED LEVER IN PER FIM 32-30-00-810-810 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
